# SDR CA151201005

- Difficulty date: November 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 338 hours
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, B
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE FLIGHT DEPARTED WITHOUT ISSUES NOTED.  THE ACFT REFUELED AND DEPARTED FOR FINAL INTENDED DESTINATION.  AFTER 1 HR INTO THE FLIGHT AT 40 KFT THE ACFT RAN INTO HEAVY TURBULENCE WITH ALTITUDE FLUCTUATIONS OF 400 FT TOTAL AND SPEED FLUCTUATIONS OF 40 KNOTS OVER A DURATION OF 90-120 SECONDS.  THE ACFT STARTED TO EXHIBIT SMOKE IN THE CABIN AND THE ITT WAS NOTED IN THE AMBER APPROXIMATELY 868 NOTED BY THE PILOT. THE PILOT ELECTED TO SHUT DOWN THE NR 2 ENGINE AT APPROXIMATELY 39.5 KFT.  THE PILOT DIVERTED THE FLIGHT FOR INVESTIGATION AND RELIT THE ENGINE AT 4KFT WITH NO ISSUES NOTED PRIOR TO LANDING.
